Picture of me I'm an assistant professor in mathematics at the College of Staten Island, part of the CUNY system. My collaborators include Ioana Dumitriu, Soumik Pal, Chris Hoffman, Elliot Paquette, Matt Junge, Larry Goldstein, and Raphaël Lachièze-Rey.

I study probability and combinatorics. I'm currently teaching Math 214 and Math 311. For more about my research, see my c.v. and my papers below. You can also find all of my papers on my arXiv page.

Papers

  • 2017+
    Infection spread for the frog model on trees, with Christopher Hoffman and Matthew Junge. arXiv
    Submitted.
  • Bounds to the normal for proximity region graphs, with Larry Goldstein and Raphaël Lachièze-Rey. arXiv
    To appear in Stochastic Processes and their Applications.
  • Stochastic orders and the frog model, with Matthew Junge. arXiv
    To appear in Annales de l'Institut Henri Poincaré.
  • Size biased couplings and the spectral gap for random regular graphs, with Nicholas Cook and Larry Goldstein. arXiv
    To appear in the Annals of Probability.
  • 2017
    Recurrence and transience for the frog model on trees, with Christopher Hoffman and Matthew Junge. arXiv
    Ann. Probab., 45(5):2826–2854, 2017.
  • Local limit of the fixed point forest, with Anne Schilling and Erik Slivken. arXiv
    Electron. J. Probab., 22 (2017), no. 18, 1–26.
  • 2016
    The critical density for the frog model is the degree of the tree, with Matthew Junge. arXiv
    Electron. Commun. Probab., 21 (2016), no. 82, 1–12.
  • From transience to recurrence with Poisson tree frogs, with Christopher Hoffman and Matthew Junge. arXiv
    Ann. Appl. Probab., 26(3):1260–1635, 2016.
  • The Marčenko-Pastur law for sparse random bipartite biregular graphs, with Ioana Dumitriu. arXiv
    Random Structures Algorithms, 48(2):313–340, 2016.
  • 2015
    Exchangeable pairs, switchings, and random regular graphs. arXiv
    Electron. J. Combin., 22(1):P1.33, 2015.
  • Quantitative small subgraph conditioning, with Elliot Paquette. arXiv
    Perpetual preprint.
  • 2014
    Cycles and eigenvalues of sequentially growing random regular graphs, with Soumik Pal. arXiv
    Ann. Probab., 42(4):1396–1437, 2014.
  • Eigenvalue fluctuations for random regular graphs. arXiv
    Ph.D. thesis, University of Washington, 2014.
  • 2013
    Functional limit theorems for random regular graphs, with Ioana Dumitriu, Soumik Pal, and Elliot Paquette. arXiv
    Probab. Theory Related Fields, 156(3–4):921–975, 2013.
  • 2009
    On universal cycles for multisets, with Glenn Hurlbert and Josh Zahl. arXiv
    Discrete Math., 309::5321–5327, 2009.
  • 2007
    Cache-Oblivious Traversals of an Array's Pairs. pdf
    Undergraduate senior project.